Alert archive / Nebraska / Special Weather Statements in 2015

Special Weather Statement, NWS North Platte, NE

August 6, 2015Boyd County, Nebraska

NWS North Platte, NE issued this special weather statement at Aug 6, 2015, 5:13 PM CDT for Boyd County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 5:13 PM CDT (22:13 UTC)
Expired
Aug 6, 2015, 6:00 PM CDT
In force
47 min
Issued by
NWS North Platte, NE

County Boyd County, NE

The radar

The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
638 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WWUS83 KLBF 062213
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
513 PM CDT THU AUG 6 2015
 
NEZ006-007-009-010-062300-
KEYA PAHA NE-BOYD NE-HOLT NE-ROCK NE-
513 PM CDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KEYA PAHA...
NORTHEASTERN ROCK...NORTHWESTERN HOLT AND SOUTHERN BOYD COUNTIES
UNTIL 600 PM CDT...

AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BUTTE TO 12 MILES NORTH OF
NEWPORT...AND MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPENCER...HULL LAKE STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE
STATE WILDLIFE MANAGEMENT AREA...DUSTIN...MARIAVILLE...LYNCH...
SPENCER DAM...ANOKA...BUTTE...ANNCAR AND BRISTOW.

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS  AND .
 
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4287 9832 4259 9902 4278 9944 4295 9883
TIME...MOT...LOC 2212Z 283DEG 26KT 4291 9883 4278 9934 

$$

SNIVELY/COLE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:51 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 6, 3:51 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT THU AUG 6 2015

.SYNOPSIS...
ISSUED AT 350 PM CDT THU AUG 6 2015

H5 ANALYSIS FROM THIS MORNING HAD A TROUGH OF LOW
PRESSURE EXTENDING FROM A CLOSED LOW OVER ALBERTA. THIS TROUGH
EXTENDED SWD INTO CENTRAL IDAHO. EAST OF THE TROUGH...A DECENT LEAD
SHORTWAVE EXTENDED ACROSS ERN MT INTO WESTERN SOUTH DAKOTA. ANOTHER
SHORTWAVE TROUGH EXTENDED FROM SERN WYOMING INTO EASTERN COLORADO.
HIGH PRESSURE REMAINED ANCHORED OVER ERN NEW MEXICO WITH A SECONDARY
LOW NOTED ACROSS THE LOWER OHIO VALLEY. AT THE SURFACE...LOW
PRESSURE WAS LOCATED OVER SOUTH CENTRAL SOUTH DAKOTA WITH A FRONTAL
BOUNDARY EXTENDING SWWD INTO THE SERN NEBRASKA PANHANDLE. EAST OF
THIS FEATURE...WINDS WERE SOUTHERLY AND DEW POINTS WERE IN THE MID
TO UPPER 60S. WEST OF THE FRONT...GUSTY NORTHWESTERLY WINDS AND MUCH
DRIER DEW POINTS IN THE 40S AND LOWER 50S WERE PRESENT ACROSS THE
NEBR PANHANDLE. THUNDERSTORMS FROM EARLIER THIS MORNING...HAD PUSHED
INTO SOUTH CENTRAL NEBRASKA AND NORTHERN KS. SKIES WERE MOSTLY CLEAR
IN THE WAKE OF THE THUNDERSTORMS FROM EARLIER TODAY...HOWEVER...A
STRIP OF LOW CLOUDS EXTENDED FROM SOUTHWESTERN NEBRASKA INTO THE
CENTRAL SANDHILLS. THIS CLOUD COVER HAS HELD TEMPS IN THE 70S THIS
AFTERNOON...WITH 80S NOTED ELSEWHERE.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 350 PM CDT THU AUG 6 2015

MAIN FORECAST CHALLENGE OVER THE NEXT 24 HOURS WILL BE THUNDERSTORM
CHANCES AS A WEAK UPPER LEVEL PV ANOMALY TRACKS ACROSS THE
DAKOTAS...WHICH WILL PUSH A COLD FRONT THROUGH THE CWA. AS OF 20Z
THE FRONT WAS SITUATED FROM NEAR MOBRIDGE SOUTH DAKOTA SOUTHWARD
THROUGH THE WESTERN SANDHILLS. CU FIELD HAS STEADILY DEEPENED ALONG
THE FRONT WITH SHOWERS AND THUNDERSTORMS DEVELOPING AS IT MOVES INTO
AN ENVIRONMENT THAT HAS BECOME INCREASINGLY UNSTABLE. MOST OF THE
CONVECTION HAS BEEN CONTAINED TO THE NE/SD BORDER AND POINTS
NORTHWARD. FURTHER DEVELOPMENT IS EXPECTED ALONG THE FRONT THROUGH
THE EVENING. THE SOUTHWARD EXTENT OF THE CONVECTION IS IN QUESTION
AS CURRENT MESOANALYSIS AND LAPS SOUNDINGS INDICATE A STRONG CAP
SOUTH OF HWY 2...A RESULT OF MORNING CONVECTION AND PERSISTENT
DAYTIME CLOUD COVER. MLCAPE HAS INCREASED TO AOA 1000 J/KG IN AREAS
THAT HAVE SEEN AMPLE SUNSHINE AND BL RECOVERY TODAY...MAINLY IN
NORTH CENTRAL NEBRASKA FROM AINSWORTH TO O'NEILL. DEEP LAYER SHEAR
IS SUPPORTIVE OF ORGANIZED ROBUST UPDRAFTS...SO THIS AREA WILL NEED
TO BE MONITORED FOR COUPLE STRONG TO SEVERE STORMS CAPABLE OF HAIL
AND GUSTY WINDS THROUGH THROUGH THE EVENING HOURS.

PRECIP CHANCES COME TO AN END BEHIND THE FRONT AS WINDS BECOME
NORTHWESTERLY AND DRIER AIR FILTERS IN FROM THE WEST. QUIET AND CALM
CONDITIONS ARE EXPECTED OVERNIGHT AS THE BOUNDARY LAYER DECOUPLES
AND LOCAL SURFACE PRESSURE TENDENCIES RELAX. LARGE SCALE SUBSIDENCE
IN THE WAKE OF THE DEPARTING PV MAX SHOULD CLEAR OUT THE MAJORITY OF
THE CLOUD OVER AS WELL.

SURFACE LEE SIDE TROUGH JUST EAST OF THE FRONT RANGE DEEPENS FRIDAY
AS DPVA INCREASES ALOFT IN ADVANCE OF THE NEXT SHORTWAVE TROUGH TO
IMPACT THE CENTRAL PLAINS. RESPONSE JUST TO THE EAST WILL BE
SOUTHERLY FLOW AND THE POLEWARD ADVECTION OF A VERY MOIST AIRMASS
INTO THE CWA. IN FACT...MODELS ARE IN SOLID AGREEMENT WITH H85
DEWPOINTS AS HIGH AS 16C TO 18C BY LATE AFTERNOON...NEAR THE
CLIMATOLOGY MAX FOR WESTERN NEBRASKA. THETA-E GRADIENT AND DEEP
MOISTURE CONVERGENCE FOCUSES ALONG THE SURFACE TROUGH WITH THE
APPROACH OF THE UPPER LEVEL SHORTWAVE...WHICH SHOULD BE ENOUGH TO
BREAK THE CAP AFTER 18Z OVER THE HIGH PLAINS OF EASTERN WY/CO/NEB
PANHANDLE. A FEW OF THE STORMS MAY MOVE INTO OUR WESTERN CWA BY LATE
AFTERNOON/EARLY EVENING. LARGE HAIL...STRONG GUSTY WINDS...AND HEAVY
RAINFALL WILL BE A CONCERN WITH ANY THUNDERSTORM...BUT THE MOST
WIDESPREAD ACTIVTY WILL MOST LIKELY OCCUR IN OUR CWA AFTER 00Z
SATURDAY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 350 PM CDT THU AUG 6 2015

FRIDAY NIGHT THROUGH SUNDAY...IN THE MID RANGE...THE
THREAT FOR HEAVY RAIN FRIDAY NIGHT INTO EARLY SATURDAY IS THE MAIN
FORECAST CONCERN. CONVECTION IS EXPECTED TO BE ONGOING LATE FRIDAY
AFTERNOON IN THE PANHANDLE. FURTHER EAST...THE CWA WILL BE FAIRLY
CAPPED FRIDAY AFTERNOON...SO CONVECTIVE INITIATION WILL BE ACROSS
THE NEBR PANHANDLE INVOF OF THE SURFACE TROUGH AND THETAE RIDGE
AXIS. BY EARLY EVENING...THIS CONVECTION WILL TRACK EAST INTO A VERY
MOIST LOW LEVEL ENVIRONMENT. H85 DEW POINTS REACH 14 TO 16C FRIDAY
AFTERNOON ACROSS THE WEST AND SWRN CWA WITH LAYER PWATS REACHING 1.5
TO 1.75 INCHES LATE FRIDAY AFTERNOON. THIS EQUATES TO THE 99TH
PERCENTILE FOR CLIMATOLOGY. THAT BEING SAID...THERE IS A HUGE AMOUNT
OF LOW LEVEL MOISTURE AVAILABLE FOR CONVECTION FRIDAY
AFTERNOON/EVENING. AS THIS CONVECTION MOVES EAST INTO SWRN NEBRASKA
BY EARLY EVENING...ABUNDANT DEEP LAYER SHEAR...ALONG WITH THE NOSE
OF AN H850 LOW LEVEL JET WILL COMBINE OVER SWRN NEBRASKA ENHANCING
CONVECTIVE DEVELOPMENT AS THE INITIAL THUNDERSTORMS MOVE EAST INTO
SWRN NEBRASKA. WITH THESE INGREDIENTS COMING TOGETHER...HEAVY RAIN
AND THE POSSIBILITY OF SEVERE STORMS LOOKS LIKE A DECENT BET FRIDAY
EVENING/FRIDAY NIGHT. THE LATEST NAM...GFS...AND SREF PUSH A MCS
ACROSS SWRN NEBRASKA FRIDAY EVENING INTO PORTIONS OF CENTRAL
NEBRASKA OVERNIGHT. GIVEN THE DEGREE OF MOISTURE...HEAVY RAIN LOOKS
LIKE A GOOD BET AND WITH THE FORECAST DEEP LAYER SHEAR OF 40+
KTS...STORMS HAVE A GOOD POTENTIAL TO BE SEVERE. WITH THE RECENT
HEAVY RAIN ACROSS SOUTHWESTERN NEBRASKA ON TUESDAY...AND ADDITIONAL
HEAVY RAIN IN CUSTER COUNTY FROM EARLIER TODAY...3 HR FFG HAS BEEN
RUNNING AROUND 1.5 INCHES...UP TO 2.0 INCHES. WITH THE NAM AND GFS
DEVELOPING 6 HR QPF'S OF 2 TO 4 INCHES...AND AFTER COORDINATING WITH
WPC...FELT IT NECESSARY TO HOIST A FLASH FLOOD WATCH FOR SWRN
NEBRASKA FOR FRIDAY NIGHT. GIVEN THE STRONG MODEL AGREEMENT WITH
THIS SYSTEM TOMORROW NIGHT...KEEP LIKELY POPS IN THE 70 TO 80
PERCENT RANGE ACROSS SWRN NEBRASKA AND WORDED THE FCST WITH HEAVY
RAIN...PARTICULARLY SOUTH OF A LINE FROM OSHKOSH TO SARGENT...WHERE
THE FLASH FLOOD WATCH WILL BE ISSUED FOR. FOR SATURDAY...CONVECTION
WILL LINGER INTO SATURDAY MORNING IN THE EASTERN CWA WITH MAINLY DRY
CONDS EXPECTED IN THE CENTRAL AND WEST. BY LATE AFTERNOON...THE
MODELS INITIATE CONVECTION IN THE PANHANDLE AND SWRN SD. THIS SEEMS
PLAUSIBLE AS THE THETA E RIDGE WILL BE ANCHORED ACROSS THE
PANHANDLE...AND A SURFACE TROUGH WILL LINGER IN THIS AREA AS WELL.
ATTM...NOT EXPECTING CONVECTION TO SUSTAIN ITSELF AFTER EVENING...AS
THE LOW LEVEL JET IS WEAK AND FOCUSED IN THE EASTERN PANHANDLE AND
WESTERN COUNTIES.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...THE LATEST LONG RANGE
MODEL SOLUTIONS...ARE TRENDING TOWARD THE DEVELOPMENT OF AN
AMPLIFIED RIDGE ACROSS THE ROCKIES OR CENTRAL PLAINS BEGINNING
EARLY NEXT WEEK. IF THIS CAN COME TO FRUITION...THE CURRENT WET
PATTERN WILL BEGIN TO DRY OUT EARLY NEXT WEEK...AND TEMPERATURES
WILL RETURN TO THE 90S. THE LATEST MEX GUIDANCE IS HINTING AT
WARMER TEMPS TOWARD THE END OF NEXT WEEK AND THIS IS SUPPORTED BY
THE ECMWF AS WELL...AS IT BUILDS A RIDGE ACROSS THE CENTRAL PLAINS
NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1235 PM CDT THU AUG 6 2015

MORNING STRATUS HAS BEEN STUBBORN TO DISSIPATE OVER KLBF AS OF
1730Z. HOWEVER...VISIBLE SATELLITE TRENDS SHOW A STEADY DECREASE
TO THE SPATIAL EXTENT OF THE MVFR/IFR OVC COVERAGE...AND EXPECTING
THE DECK TO BECOME BKN OR SCT AND BEGIN TO ELEVATE BY 19Z OR 20Z.
VFR CONDITIONS WILL PREVAIL THEREAFTER.

FURTHER NORTH...ACROSS NORTHERN NEBRASKA INCLUDING KVTN...SCT TO
BKN CLOUD DECK HAS MOVED SOUTHEAST INTO THE AREA ALONG AN
ADVANCINGCOLD FRONT. THIS DECK SHOULD REMAIN MOSTLY ABOVE 3KFT
AS IT PUSHES EAST THIS AFTERNOON...SO VFR CONDITIONS ARE EXPECTED.
GUSTY SOUTHWESTERLY WINDS WILL SWITCH TO OUT OF THE NORTHWEST AS
THE FRONT PASSES...THEN BECOME LIGHT AND VARIABLE AFTER SUNSET.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT
FOR NEZ022-035>038-056>059-069>071.

&&

SYNOPSIS...CLB
SHORT TERM...MARTIN
LONG TERM...CLB
AVIATION...MARTIN
Hazardous weather outlook, Aug 6, 3:52 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT THU AUG 6 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-072100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
352 PM CDT THU AUG 6 2015 /252 PM MDT THU AUG 6 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN NORTH CENTRAL
NEBRASKA LATE THIS AFTERNOON AND EVENING ALONG AN ADVANCING COLD
FRONT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE...CAPABLE OF
LARGE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED LATE FRIDAY
AFTERNOON THROUGH FRIDAY NIGHT. THUNDERSTORMS WILL LIKELY DEVELOP
IN THE NEBRASKA PANHANDLE AND NORTHEAST COLORADO DURING THE
AFTERNOON. THE STORMS WILL BEGIN TO MOVE EAST INTO THE WESTERN
SANDHILLS AND SOUTHWEST NEBRASKA BY LATE AFTERNOON OR THE EARLY
EVENING HOURS...AND CONTINUE TO PUSH EASTWARD THROUGH FRIDAY
NIGHT. A SLIGHT RISK FOR SEVERE WEATHER EXISTS ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA...WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE. ALSO OF CONCERN FRIDAY EVENING INTO FRIDAY NIGHT
IS THE THREAT FOR HEAVY RAINFALL...ESPECIALLY FROM SOUTHWEST INTO
CENTRAL NEBRASKA WHERE THE POTENTIAL EXISTS FOR WIDESPREAD 1 TO 2
INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SOILS
ARE SATURATED FROM RECENT MOISTURE WHICH MAY CREATE AREAS OF FLASH
FLOODING IF SIGNIFICANT RAINFALL IS REALIZED.

DAILY CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN NORTH CENTRAL
NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Aug 6, 4:29 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT THU AUG 6 2015

NEZ006-007-009-010-062215-
KEYA PAHA NE-BOYD NE-HOLT NE-ROCK NE-
429 PM CDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA...NORTHEASTERN
ROCK...NORTHWESTERN HOLT AND WESTERN BOYD COUNTIES UNTIL 515 PM
CDT...

AT 428 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NEAR ST. CHARLES TO 10 MILES EAST OF
SPRINGVIEW...AND MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HULL LAKE STATE WILDLIFE MANAGEMENT AREA...BROCKSBURG...DUSTIN...
NAPER...MARIAVILLE...MILLS...ANOKA...BUTTE...BURTON AND NETS PEAK.

THIS INCLUDES HIGHWAY 281 NEAR MILE MARKER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4292 9868 4267 9926 4289 9966 4300 9945
      4300 9883
TIME...MOT...LOC 2128Z 304DEG 21KT 4306 9911 4287 9955

CDC
Special weather statement, Aug 6, 5:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
513 PM CDT THU AUG 6 2015

NEZ006-007-009-010-062300-
KEYA PAHA NE-BOYD NE-HOLT NE-ROCK NE-
513 PM CDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KEYA PAHA...
NORTHEASTERN ROCK...NORTHWESTERN HOLT AND SOUTHERN BOYD COUNTIES
UNTIL 600 PM CDT...

AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BUTTE TO 12 MILES NORTH OF
NEWPORT...AND MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPENCER...HULL LAKE STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE
STATE WILDLIFE MANAGEMENT AREA...DUSTIN...MARIAVILLE...LYNCH...
SPENCER DAM...ANOKA...BUTTE...ANNCAR AND BRISTOW.

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS  AND .

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4287 9832 4259 9902 4278 9944 4295 9883
TIME...MOT...LOC 2212Z 283DEG 26KT 4291 9883 4278 9934

SNIVELY/COLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:04 PM CDTAreal Flood AdvisoryLBFFrontier12 hr
Aug 6, 3:02 AM CDTSpecial Weather StatementLBFCherry58 min
Aug 6, 6:13 AM CDTSevere Thunderstorm WarningLBFCherry, Thomas47 min
Aug 6, 6:36 AM CDTSevere Thunderstorm WarningLBFHooker, Logan, Thomas39 min
Aug 6, 7:14 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas46 min
Aug 6, 8:16 AM CDTSpecial Weather StatementLBFCuster44 min
Aug 6, 8:59 AM CDTSpecial Weather StatementLBFCuster, Logan46 min
Aug 6, 3:36 PM CDTFlash Flood WatchLBFArthur, Chase, Custer, Deuel, Frontier, Garden and 6 more37 hr
Aug 6, 4:29 PM CDTSpecial Weather StatementLBFBoyd46 min

Nearby

Special Weather Statements in Nebraska, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.